Universidad Complutense de Madrid
E-Prints Complutense

Scattering of TM Waves by Dielectric Fibres Iterative and Eikonal Solutions

Impacto

Downloads

Downloads per month over past year

Fernández Álvarez-Estrada, Ramón and Calvo Padilla, María Luisa and Juncos del Egido, Purificación (1980) Scattering of TM Waves by Dielectric Fibres Iterative and Eikonal Solutions. Optica Acta, 27 (9). pp. 1367-1378. ISSN 0030-3909

Official URL: http://dx.doi.org/10.1080/713820413


URLURL Type
http://www.tandfonline.comPublisher


Abstract

The scattering of electromagnetic waves by dielectric cylinders and, in particular, by optical fibres is studied through integral equations. The convergence of the iterations of the integral equations is established under certain conditions. The latter are satisfied for long wavelengths, and for optical fibres and wavelengths, when the dielectric permeability variation is rather small. An approximate eikonal solution is applied to optical fibres, and its reliability is discussed. A systematic procedure for estimating corrections to the eikonal approximation is proposed.


Item Type:Article
Additional Information:

© Taylor & Francis, Ltd.

Uncontrolled Keywords:Optics
Subjects:Sciences > Physics > Optics
ID Code:25965
Deposited On:16 Jul 2014 11:08
Last Modified:16 Jul 2014 11:08

Origin of downloads

Repository Staff Only: item control page